Vol. 13, No. 1, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Scattering for non-linear wave equations

Felix Earl Browder and Walter Strauss

Vol. 13 (1963), No. 1, 23–43
Mathematical Subject Classification
Primary: 35.80
Secondary: 34.95
Milestones
Received: 28 March 1962
Published: 1 March 1963
Authors
Felix Earl Browder
Walter Strauss
Department of Mathematics
Brown University
Providence RI 02912
United States
http://www.math.brown.edu/~wstrauss/